# SDR REXA2024102200912

- Difficulty date: September 6, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 39,291 hours, 29,803 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670311581
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 364 FRAME IS CORRODED ON THE FWD AND AFT SIDE BETWEEN STGR 19L TO STGR 20L.   NEW SEGMENT OF FRAME P/N:SH670-31158-3 WAS INSTALLED IAW CRJ700 SRM TASK 51-42-06-001-001-A01.
